This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
I am trying to find out if there has been anyone with the same situation as my father, He is going through radiation treatmeants and about his 20th treatment he started to get severe pain from his bladder all the way out. It is not just a burning but a tremendous pain. They stopped the treatments for 2 weeks and started again but now after just one week he had to stop again, He is in tremendous pain. He is a very strong person so I know for him to be debilitated he must be suffering badly. His 3 doctors have not seen this reaction before. He has been tested for bladder infections and it keeps coming up negative. If anyone has any suggestions please let me know.
Andy your question is somewhat perplexing. Could you please elaborate on your dad's "tremendous pain". What seem's to trigger it? Where is the pain located. The type of pain (sharp/dull). How long does the pain last? How has the pain been managed? What explanation has your Dad' treating physicians given?
Andy it is normal for persons undergoing radiation to incur symptoms as a consequence of the treatment, particularly towards the end of the treatment. Most issues resolve over time.